MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. APPX 0.91 ML, GRADUATED ADAPTER WITH CLAVE®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. APPX 0.91 ML, GRADUATED ADAPTER WITH CLAVE®; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3900
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).The device was discarded and not available for investigation.However, a sample photo was provided for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved an appx 0.91 ml, graduated adapter with clave® where an unspecified chemo drug leaked from the foley catheter during infusion.There was patient involvement, but no patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
No product samples were returned for investigation, however, a photograph was returned showing a ch3900 graduated adapter with clave connected to the female luer of a non-icu medical mating device and a confirmed leak at the connection point of the two components.Without return of the affected samples a probable cause cannot be determined.The device history report (dhr) for lot 13515399 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
APPX 0.91 ML, GRADUATED ADAPTER WITH CLAVE®
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17886055
Report Number9617594-2023-00807
Device Sequence Number6966068
Product Code ONB
UDI-Device Identifier00840619025748
UDI-Public(01)00840619025748(17)280101(10)13515399
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3900
Device Lot Number13515399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOLEY CATHETER, MFR UNK; UNSPECIFIED CHEMO, MFR UNK
Patient SexUnknown